Alert archive / Mississippi / Flash Flood Warnings in 2019
Flash Flood Warning 115, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Oct 30, 2019, 8:40 PM CDT for Hinds County, Madison County, Mississippi. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 30, 2019, 8:40 PM CDT (01:40 UTC)
- Expired
- Oct 30, 2019, 10:45 PM CDT
- In force
- 2 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hinds County, MS, Madison County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 22 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 30, 9:34 PM CDT | FLASH FLOOD | 2 Ne Gluckstadt, MS | CAR STALLED IN FLOOD WATERS BETWEEN GLUCKSTADT AND CANTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 54 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 1.7 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 173 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 889 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.3
The text
As transmitted.
433
WGUS54 KJAN 310140
FFWJAN
MSC049-089-310345-
/O.NEW.KJAN.FF.W.0115.191031T0140Z-191031T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
840 PM CDT Wed Oct 30 2019
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Hinds County in central Mississippi...
Madison County in central Mississippi...
* Until 1045 PM CDT.
* At 840 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to one inch of rain has
already fallen on saturated soils. Flash flooding is expected to
begin shortly.
* Some locations that will experience flooding include...
Jackson, Clinton, Madison, Ridgeland, Canton, Byram, Raymond,
Flora, Terry, Utica, Bolton, Dry Grove, Pocahontas, Farmhaven,
Gluckstadt, Brownsville, Sharon, Way, Annandale and Newman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3205 9071 3221 9073 3257 9035 3268 9018
3270 9010 3278 9002 3278 8973 3263 8973
3258 8979 3258 8986 3251 8993 3244 9007
3234 9011 3232 9015 3225 9021 3220 9018
3218 9024 3215 9025 3205 9023
$$
TW2 follow-up statements
220
WGUS74 KJAN 310233
FFSJAN
Flash Flood Statement
National Weather Service Jackson MS
933 PM CDT Wed Oct 30 2019
MSC049-089-310345-
/O.CON.KJAN.FF.W.0115.000000T0000Z-191031T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hinds MS-Madison MS-
933 PM CDT Wed Oct 30 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
HINDS AND MADISON COUNTIES...
At 932 PM CDT, local law enforcement reported ongoing flash flooding
across the warned area from heavy rain due to thunderstorms. Up to
two inches of rain have already fallen. Flash flooding is
either ongoing or expected to begin shortly.
Some locations that will experience flooding include...
Jackson, Clinton, Madison, Ridgeland, Canton, Byram, Raymond, Flora,
Terry, Utica, Bolton, Dry Grove, Pocahontas, Farmhaven, Gluckstadt,
Brownsville, Sharon, Way, Annandale and Newman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3205 9071 3221 9073 3257 9035 3268 9018
3270 9010 3278 9002 3278 8973 3263 8973
3258 8979 3258 8986 3251 8993 3244 9007
3234 9011 3232 9015 3225 9021 3220 9018
3218 9024 3215 9025 3205 9023
$$
TW845
WGUS74 KJAN 310336
FFSJAN
Flash Flood Statement
National Weather Service Jackson MS
1036 PM CDT Wed Oct 30 2019
MSC049-089-310346-
/O.EXP.KJAN.FF.W.0115.000000T0000Z-191031T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hinds MS-Madison MS-
1036 PM CDT Wed Oct 30 2019
...THE FLASH FLOOD WARNING FOR HINDS AND MADISON COUNTIES WILL EXPIRE
AT 1045 PM CDT...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 3205 9071 3221 9073 3257 9035 3268 9018
3270 9010 3278 9002 3278 8973 3263 8973
3258 8979 3258 8986 3251 8993 3244 9007
3234 9011 3232 9015 3225 9021 3220 9018
3218 9024 3215 9025 3205 9023
$$
TWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Oct 30, 6:50 PM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Oct 30, 6:50 PM CDT, 1 hour 50 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 650 PM CDT Wed Oct 30 2019 .UPDATE... Updated for 00Z aviation discussion && .AVIATION... 00Z TAF discussion: A mix of VFR/MVFR/IFR flight categories were observed at 2330Z and mainly MVFR/IFR conditions wl prevail tonight into Thursday morning ahead of a cold front. Widespread -RA with occasional TSRA is expected tonight with the greatest coverage of TSRA expected over the se half of the area. The cold front will move in vcty of GLH after 04Z and continue se through Thursday morning. The winds will quickly become north northwesterly sustained around 15 knots gusting to around 25 knots at times throughout Thursday morning. VFR conditions will develop from the west Thursday and VFR conds are expected areawide by 20Z. /22/ && .DISCUSSION... Tonight and Thursday...After a lull in activity during most of the afternoon hours, activity will be increasing this evening and through the overnight hours as a strong cold front shifts east into and eventually through the forecast area. A "Marginal" risk for an isolated severe storm will remain possible for the remainder of this afternoon and into the first half of tonight. This late afternoon risk will be across mainly Southeast Mississippi, where a better combination of both instability and just enough wind shear will exist. However, in the early evening instability will be on the decrease, and this threat will there will begin to wane. Then as we move into the tonight period, the potential for an isolated severe storm will shift further west as the aforementioned cold front begins to impede upon western portions of the CWA. Again, any severe potential looks to isolated at best. Again, what instability there is will be decreasing through the evening. However, wind shear will be increasing across the CWA as the front pushes in from the west. Damaging wind gusts will be the primary concern with any storms that indeed reach severe limits through this period. In terms of the front, the better potential for any isolated storms will be on the leading edge of it, along with the heaviest downpours. As the front pushes through, a steady moderate rain is expected to fall for a few hours in its wake, before becoming more light in nature nearer the back edge of the rain shield. Some eroding of this area of rain is expected through the morning hours Thursday as a noticeably colder drier airmass quickly begins advecting into the region. Thus, essentially eating away at the back edge of the rain. As the rain finally exits the CWA during the early afternoon hours, skies will be in the process of gradually clearing from west to east across the region. A brisk north northeast wind will also be felt over the forecast area, as they become sustained around 15 mph, gusting to around 25 mph at times. This strong cold advection, will result in highs for the day being primarily observed in most locations during the morning hours as temperature are expected to drop into the 40s and 50s throughout the afternoon. With this said, highs Thursday will range from the upper 40s in the northwest, to the middle 60s in the southeast. /19/ Thursday night through Tuesday night...Cold high pressure will settle in behind the boundary, with lows falling into the low to mid 30s by Friday morning. Temperatures may fall to around freezing for some areas north of I-20. Highs Friday will range from the low 50s north to the upper 50s south. Another weaker frontal boundary will move across the area on Saturday with another cool day on tap. Highs will top out in the mid/upper 50s. Strong high pressure ridging will continue to prevail across the region through Monday, with highs in the 50s on Sunday, then warming into the low 60s by Monday. Lows will fall into the 30s each morning. The ECMWF indicates increasing moisture across the region by Tuesday, with increasing chances for rainshowers Tuesday and Tuesday night. && .PRELIMINARY POINT TEMPS/POPS... Jackson 48 52 33 56 / 100 82 5 1 Meridian 56 59 35 57 / 100 100 11 1 Vicksburg 46 50 33 56 / 100 64 3 1 Hattiesburg 58 62 35 58 / 100 100 9 1 Natchez 46 52 35 57 / 100 69 4 1 Greenville 43 48 32 53 / 100 53 3 1 Greenwood 45 49 33 54 / 100 73 6 1 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 19/22/27
Hazardous weather outlook, Oct 30, 3:16 PM CDT, 5 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 316 PM CDT Wed Oct 30 2019 ARZ074-075-LAZ007-MSZ018-019-311100- Ashley-Chicot-Morehouse-Bolivar-Sunflower- 316 PM CDT Wed Oct 30 2019 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, and northwest Mississippi. .DAY ONE...Tonight and Thursday... The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday... A light freeze is possible across mainly central and northern portions of the outlook area early Friday morning. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. MSZ034-311100- Washington- 316 PM CDT Wed Oct 30 2019 This hazardous weather outlook is for portions of northwest Mississippi. .DAY ONE...Tonight and Thursday... SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Through the remainder of this afternoon Isolated severe storms capable of damaging wind gusts will be possible, mainly during the late afternoon and evening hours. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday... A light freeze is possible across mainly central and northern portions of the outlook area early Friday morning. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon. LAZ008-009-015-016-023>026-MSZ025>033-035>066-072>074-311100- West Carroll-East Carroll-Richland-Madison LA-Franklin LA- Catahoula-Tensas-Concordia-Leflore-Grenada-Carroll-Montgomery- Webster-Clay-Lowndes-Choctaw-Oktibbeha-Humphreys-Holmes-Attala- Winston-Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba- Kemper-Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne- Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS- Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar- Forrest- 316 PM CDT Wed Oct 30 2019 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, northeast Mississippi, and south central Mississippi. .DAY ONE...Tonight and Thursday... SEVERE THUNDERSTORMS THREAT...Marginal TIMING...The rest of this afternoon through tonight Isolated severe storms capable of damaging wind gusts will be possible, mainly during the late afternoon and evening hours. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday... A light freeze is possible across mainly central and northern portions of the outlook area early Friday morning. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. 19 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Oct 30, 3:49 PM CDT, 4 hours 51 minutes before
Special Weather Statement
National Weather Service Jackson MS
349 PM CDT Wed Oct 30 2019
LAZ015-023-302115-
Richland LA-Franklin LA-
349 PM CDT Wed Oct 30 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RICHLAND AND
NORTHEASTERN FRANKLIN PARISHES UNTIL 415 PM CDT...
At 349 PM CDT, Meteorologists were tracking a strong thunderstorm
over Alto, or near Mangham, moving northeast at 40 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Mangham and Archibald around 355 PM CDT.
Holly Ridge around 415 PM CDT.
Other locations impacted by this storm include Baskin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3238 9200 3240 9199 3257 9165 3231 9151
3220 9193 3238 9201
TIME...MOT...LOC 2049Z 242DEG 36KT 3232 9185
TWSpecial weather statement, Oct 30, 4:16 PM CDT, 4 hours 24 minutes before
Special Weather Statement
National Weather Service Jackson MS
416 PM CDT Wed Oct 30 2019
LAZ015-016-023-302145-
Madison LA-Richland LA-Franklin LA-
416 PM CDT Wed Oct 30 2019
...A STRONG THUNDERSTORM WILL AFFECT WESTERN MADISON...EAST CENTRAL
RICHLAND AND NORTHEASTERN FRANKLIN PARISHES UNTIL 445 PM CDT...
At 416 PM CDT, Meteorologists were tracking a strong thunderstorm
near Bakers, or 9 miles east of Mangham, moving east at 40 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Bakers around 425 PM CDT.
Delhi around 430 PM CDT.
Waverly around 435 PM CDT.
Tendal around 440 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3246 9170 3254 9135 3254 9130 3222 9125
3223 9128 3222 9128 3221 9131 3220 9132
3220 9170
TIME...MOT...LOC 2116Z 256DEG 36KT 3232 9161
NFSpecial weather statement, Oct 30, 4:48 PM CDT, 3 hours 52 minutes before
Special Weather Statement National Weather Service Jackson MS 448 PM CDT Wed Oct 30 2019 LAZ009-016-MSZ040-047-302230- Madison LA-East Carroll LA-Warren MS-Issaquena MS- 448 PM CDT Wed Oct 30 2019 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN EAST CARROLL AND MADISON PARISHES IN LOUISIANA...AND CENTRAL WARREN AND SOUTHEASTERN ISSAQUENA COUNTIES IN MISSISSIPPI UNTIL 530 PM CDT... At 447 PM CDT, Meteorologists were tracking a strong thunderstorm near Tallulah, moving east at 40 mph. Winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Mansford and Omega around 500 PM CDT. Eagle Bend around 515 PM CDT. Redwood around 530 PM CDT. Other locations impacted by this storm include Mound, Delta and Richmond. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3253 9136 3264 9080 3224 9077 3225 9138 TIME...MOT...LOC 2147Z 260DEG 34KT 3241 9126 NF
Special weather statement, Oct 30, 5:46 PM CDT, 2 hours 54 minutes before
Special Weather Statement
National Weather Service Jackson MS
546 PM CDT Wed Oct 30 2019
MSZ040-042-047-048-302315-
Warren MS-Hinds MS-Yazoo MS-Issaquena MS-
546 PM CDT Wed Oct 30 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN...
SOUTHWESTERN YAZOO...NORTHWESTERN HINDS AND SOUTHEASTERN ISSAQUENA
COUNTIES UNTIL 615 PM CDT...
At 546 PM CDT, Meteorologists were tracking a strong thunderstorm
near Oak Ridge, or near Redwood, moving east at 35 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Youngton around 555 PM CDT.
Phoenix around 600 PM CDT.
Other locations impacted by this storm include Satartia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3261 9081 3271 9047 3258 9045 3243 9045
3243 9081
TIME...MOT...LOC 2246Z 262DEG 29KT 3254 9071
NFSpecial weather statement, Oct 30, 6:13 PM CDT, 2 hours 27 minutes before
Special Weather Statement National Weather Service Jackson MS 613 PM CDT Wed Oct 30 2019 MSZ042-043-048-310000- Hinds MS-Yazoo MS-Madison MS- 613 PM CDT Wed Oct 30 2019 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN YAZOO...NORTH CENTRAL HINDS AND SOUTHWESTERN MADISON COUNTIES UNTIL 700 PM CDT... At 613 PM CDT, Meteorologists were tracking a strong thunderstorm near Phoenix, or 17 miles north of Clinton, moving east at 35 mph. Winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Flora around 625 PM CDT. Annandale around 640 PM CDT. Gluckstadt around 645 PM CDT. Canton around 650 PM CDT. Other locations impacted by this storm include Bentonia. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3247 9055 3267 9053 3277 9002 3246 9006 TIME...MOT...LOC 2313Z 261DEG 30KT 3257 9045 NF
Special weather statement, Oct 30, 6:55 PM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Jackson MS
655 PM CDT Wed Oct 30 2019
MSZ043-049-310030-
Rankin MS-Madison MS-
655 PM CDT Wed Oct 30 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RANKIN AND
SOUTHEASTERN MADISON COUNTIES UNTIL 730 PM CDT...
At 655 PM CDT, Meteorologists were tracking a strong thunderstorm
over Canton, moving east at 35 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Sharon around 705 PM CDT.
Farmhaven around 720 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3260 8978 3248 8978 3251 9010 3269 9008
3273 8977
TIME...MOT...LOC 2355Z 265DEG 31KT 3260 9004
NFThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 8:38 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 18 min |
| Oct 30, 9:23 PM CDT | Flash Flood Warning | JAN | Rankin | 88 min |
| Oct 30, 9:38 PM CDT | Flash Flood Warning | JAN | Lawrence, Lincoln | 65 min |
| Oct 30, 9:41 PM CDT | Special Weather Statement | JAN | Simpson | 49 min |
| Oct 31, 4:52 AM CDT | Freeze Warning | JAN | Attala, Bolivar, Carroll, Choctaw, Clay, Grenada and 13 more | 27 hr |
| Oct 31, 6:39 AM CDT | River Flood Warning | JAN | Leake | 7 days |
| Oct 31, 6:39 AM CDT | River Flood Warning | JAN | Leake | 4 days |
| Oct 31, 6:39 AM CDT | River Flood Warning | JAN | Madison, Rankin | 5 days |
| Oct 31, 9:22 AM CDT | River Flood Warning | JAN | Copiah, Simpson | 10 days |
| Oct 31, 9:22 AM CDT | River Flood Warning | JAN | Lawrence | 12 days |
| Oct 31, 9:22 AM CDT | River Flood Warning | JAN | Marion | 24 hr |
Nearby
Flash Flood Warnings in Mississippi, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.